Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
collegedude

should i stop the regimen?

Recommended Posts

Ok i've been on the regimen for about 4 months....and it really cleared me up and made the pimples i get simply whiteheads. I began to realized that my skin was getting really dried out and wrinkly due to the bp gel. even though i moisturized i didn't get the right texture.

The past few days i'm just been washin with cetaphil twice a day and puttin on the lotion and it's been working well. my pores stay clear. however when i look in the mirror i have better texture, but my face gets oily sometimes. also i can see really really little whiteheads. i'm hoping they'll just go away or fade...also the redness is fading due to not using bp.

do you think i should go off of bp for good?

Share this post


Link to post
Share on other sites

maybe you should use less amount of BP now that your acne is gone, i am pretty sure your acne will come back if you stop the regimen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×